# SDR SWAA2013082919671

- Difficulty date: August 20, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 20,980 hours, 12,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 540 BETWEEN BL 0 TO RBL 25.  R&R INTERCOSTAL IAW SRM.
